MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD PACKAGE,360P,PP01,EN,360-STR-US-10; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

HEARTSINE TECHNOLOGIES LTD PACKAGE,360P,PP01,EN,360-STR-US-10; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 360P
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted heartsine to report that their device was unable to power on.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient involvement reported with the event.
 
Additional Manufacturer Narrative
Heartsine has requested return of the device for investigation.Upon completion, the conclusions will be submitted in a follow-up report.
 
Additional Manufacturer Narrative
Heartsine has made multiple attempts to contact the customer regarding the status of their device, but no response has been received from the customer.The device was not returned to heartsine for investigation.No additional information will be forthcoming at this time.The cause of the reported issue could not be determined.If the device is returned to the manufacturer the investigation will be reopened.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Heartsine's investigation determined the root cause of the reported fault to be corrosion on the membrane panel due to storage outside of the indicated conditions.Upon receipt at heartsine the device was unable to be powered on via the on/off button.This was attributed to corrosion within the membrane panel, on the on/off button contact pads.This had resulted in the button failing to make contact with the membrane pcb, therefore the device being unable to be powered on, as per the reported fault.The fault could not be replicated after the corrosion was cleared from the membrane pcb.The corrosion on the on/off button contact pads alongside the corrosion on the membrane tail, the usb contact collars and the low temperatures recorded in the history log, would indicate that the device had been stored outside the indicated conditions.The device was scrapped by heartsine and the customer was provided with a replacement device.
 
Event or Problem Description

Brand Name
PACKAGE,360P,PP01,EN,360-STR-US-10
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI  BT3 9ED
Manufacturer (Section G)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI   BT3 9ED
Manufacturer Contact
brian blakeslee
207 airport road west
belfast BT3 9-ED
EI   BT3 9ED
4258674577
MDR Report Key19610195
Report Number3004123209-2024-00090
Device Sequence Number8121139
Product Code MKJ
UDI-Device Identifier05060167120688
UDI-Public05060167120688
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number360P
Device Catalogue Number360-STR-US-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2024
Supplement Date Received by Manufacturer07/22/2024
11/04/2024
Initial Report FDA Received Date06/25/2024
Supplement Report FDA Received Date08/08/2024
11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown